MAUDE Adverse Event Report: LIANYUNGANG ANSON NON-WOVEN PRODUCT CO., LTD SHOECOVER ANTI-SKID; COVER, SHOE, OPERATING-ROOM

LIANYUNGANG ANSON NON-WOVEN PRODUCT CO., LTD SHOECOVER ANTI-SKID; COVER, SHOE, OPERATING-ROOM
Model Number 2854
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample for evaluation has been shipped to the manufacturer.The evaluation is still ongoing.A followup mdr will be filed when the evaluation is completed.
 
Event or Problem Description
A staff member fell and was injured while wearing the shoe covers.They believe it is because of the shoe covers not having any tread on them.
 
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.According to the supplier this is the first slippery issue in the past 12 months.The raw materials used on the product are provided by approved suppliers, consistent to the bill of material, passed incoming inspection, and they have not changed their manufacturing/storing/transferring processes on this product.From the process review, the shoe cover glue machines are normal, within calibration expiration date, and all have daily checks, weekly checks and monthly maintenance.The products are glued with validated parameters and produced a in normal manufacturing environment.Tests conducted during production showed the measured cof (coefficient of friction) factor to be meeting the specification.Two pieces of samples were returned for investigation.The anti-slip strips on shoe covers are complete and clearly visible.The width of the glue meets the requirement.The sewing line was located in the middle of the sole and the anti-skid was evenly distributed on both sides.From the investigation, the root cause could not be determined.The supplier will continue to monitor their manufacturing process, including manufacturing environment and equipment.They will monitor the trend for this type of issue.

Brand Name
SHOECOVER ANTI-SKID
Common Device Name
COVER, SHOE, OPERATING-ROOM
Manufacturer (Section D)
LIANYUNGANG ANSON NON-WOVEN PRODUCT CO., LTD
no. 9 hongkong rd.
ganyu economic development zon
lianyungang jiangsu 22200 0
CH  222000
MDR Report Key8452503
Report Number1423537-2019-00295
Device Sequence Number2639811
Product Code FXP
UDI-Device Identifier20885380018357
UDI-Public20885380018357
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2854
Device Catalogue Number2854
Device Lot Number18HDFNA046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Distributor Facility Aware Date02/26/2019
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;